Universiti Teknologi Malaysia Institutional Repository

An eigenvalue multiplicity formula for the Schur complement of a 3 x 3 block operator matrix

Muminov, M. E. and Rasulov, T. Kh. (2015) An eigenvalue multiplicity formula for the Schur complement of a 3 x 3 block operator matrix. Siberian Mathematical Jourl, 56 (4). pp. 699-713. ISSN 3698-203

Full text not available from this repository.

Abstract

We consider the Schur complement S(λ) with real spectral parameter λ corresponding to a certain 3 × 3 block operator matrix. In our case the essential spectrum of S(λ) can have gaps. We obtain formulas for the number and multiplicities of eigenvalues belonging to an arbitrary interval outside the essential spectrum of S(λ).

Item Type:Article
Subjects:A General Works
ID Code:57750
Deposited By: Haliza Zainal
Deposited On:04 Dec 2016 12:07
Last Modified:11 Sep 2017 10:25

Repository Staff Only: item control page